2019
Том 71
№ 9

All Issues

Ignat'ev A. O.

Articles: 8
Brief Communications (Russian)

Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 11. - pp. 1569-1573

We consider a nonautonomous system of ordinary differential equations. It is supposed that this system has a periodic solution. We establish the lower bound for the period of this solution.

Article (Russian)

On the existence of a lyapunov function as a quadratic form for impulsive systems of linear differential equations

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 11. - pp. 1451–1458

A system of linear differential equations with pulse action at fixed times is considered. We obtain sufficient conditions for the existence of a positive-definite quadratic form whose derivative along the solutions of differential equations and whose variation at the points of pulse action are negative-definite quadratic forms regardless of the times of pulse action.

Article (Russian)

On equiasymptotic stability of solutions of doubly-periodic impulsive systems

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1317–1325

A system of ordinary differential equations with impulse effects at fixed moments of time is considered. This system admits the zero solution. Sufficient conditions of the equiasymptotic stability of the zero solution are obtained.

Article (Russian)

On Necessary and Sufficient Conditions for the Asymptotic Stability of Impulsive Systems

Gladilina R. I., Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 8. - pp. 1035-1043

We prove that the sufficient conditions for the asymptotic stability of impulsive systems obtained by Gurgula and Perestyuk are also necessary conditions.

Brief Communications (Russian)

On the stability of invariant sets of a system of autonomous differential equations under constantly acting perturbations

Ignat'ev A. O., Konosevich В. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 9. - pp. 1287–1291

We consider a system of ordinary autonomous differential equations that has an invariant set. We obtain sufficient conditions for the stability of this system under constantly acting perturbations.

Article (Russian)

Asymptotic stability of integral sets

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 8. - pp. 1064-1073

We prove theorems on asymptotic, equiasymptotic, and uniform asymptotic stability of the integral sel of a nonautonomous system of ordinary differential equations.

Article (Russian)

Equiasymptotic stability of integral sets

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 2. - pp. 180–185

We give the definition of the equiasymptotic stability of the integral set of a system of ordinary differential equations and prove several theorems.

Article (Russian)

On the existence of Lyapunov functions in problems of stability of integral sets

Ignat'ev A. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 932–941

Розглянуто неавтономну систему звичайних диференціальних рівнянь. Доведено, що якщо ця система припускає рівномірно асимптотично стійку інтегральну множину, то в околі цієї мно­жини існує функція, яка аналогічна функції Ляпунова.